Heights and totally real numbers

Pottmeyer, Lukas. (2013) Heights and totally real numbers. Rendiconti Lincei. Matematica e applicazioni, 24 (4). pp. 471-483.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/39571/

Downloads: Statistics Overview


In 1973 Schinzel proved in [20] that the standard logarithmic height h on the maximal totally real field extension of the rationals is either zero or bounded from below by a positive constant. In this paper we study this property for canonical heights associated to rational functions and the corresponding dynamical system on the affine line.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Zahlentheorie (Habegger)
UniBasel Contributors:Pottmeyer, Lukas
Item Type:Article, refereed
Article Subtype:Research Article
Publisher:Accademia nazionale dei Lincei
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
Last Modified:30 Jun 2016 10:59
Deposited On:17 May 2016 09:20

Repository Staff Only: item control page